# SDR SWAA2024022957554

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 64,245 hours, 38,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L731 AND 1C AISLE EMERGENCY LIGHTS INOPERATIVE.   REPLACED THELAMP L731 AND REPLACED 1C AISLE LIGHT HOUSING ASSY IAW AMM 33-51-03
